MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.105393

Медицинская библиотека · Cureus · 2026

Drug-Induced Subacute Cutaneous Lupus Secondary to Sulfasalazine.

Choi Kristal, Truong Linh, Kang Yuna

Клинический случайСтатьяПеревод в очереди

Аннотация

This is a rare case of a patient with rheumatoid arthritis and Sjögren's disease who developed drug-induced subacute cutaneous lupus erythematosus (DI-SCLE) while on sulfasalazine. Diagnosis was made by skin biopsy and confirmed by improvement of the rash with cessation of the offending medication. Sulfasalazine is implicated in drug-induced lupus erythematosus (DILE) but less so in DI-SCLE, although this may be in part due to underreporting from lack of biopsy confirmation and diagnostic uncertainty caused by the overlap in systemic and cutaneous lupus presentations. Drug-induced photosensitivity while on sulfasalazine and Sjögren syndrome-related antigen A (SSA) antibody positivity may have predisposed the patient to develop DI-SCLE in this case. It is always important to maintain a level of concern for drug-related adverse effects in a patient presenting with subacute cutaneous lupus erythematosus (SCLE) so that the offending drug can be promptly discontinued.

Для цитирования: Choi Kristal, Truong Linh, Kang Yuna. Drug-Induced Subacute Cutaneous Lupus Secondary to Sulfasalazine.. Cureus. 2026. DOI: 10.7759/cureus.105393.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.